SciELO - Scientific Electronic Library Online

 
vol.52 número1La alteración en el patrón de sueño se asocia a la persistencia de síntomas depresivos en pacientes hipotiroideos después del tratamiento con LT4Primera entrevista en terapia de pareja: co-construcción de un encuentro situado índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista chilena de neuro-psiquiatría

versión On-line ISSN 0717-9227

Resumen

REYES S, Pablo  y  SILVA P, Paulina. Aseptic meningoencephalitis as infectation of a sindrome of rash with eosinophilia and systemic symptoms associated with drugs caused by lamotrigine. Rev. chil. neuro-psiquiatr. [online]. 2014, vol.52, n.1, pp.37-41. ISSN 0717-9227.  http://dx.doi.org/10.4067/S0717-92272014000100005.

Aseptic meningitis (AM) is defined by the presence of cerebrospinal fluid findings consistent with meningitis, without achieving the isolation of a bacterium that produces it. Drugs are one of the diverse causes of AM. Drugs frequently associated with AM include immunoglobulin's, nonsteroidal anti-inflammatory, antibiotics, and aromatic anticonvulsants. When AM is part of a systemic response accompanying a cutaneous manifestation it may be a DRESS (Drug Rash with Eosinophilia and Systemic Symptoms), considered a serious adverse reaction to drugs. Lamotrigine is a non-aromatic anticonvulsant widely used for the treatment of epilepsy and bipolar disorder, which has been associated with AM. We report a case of aseptic meningoencephalitis as a manifestation of DRESS associated to lamotrigine.

Palabras clave : Lamotrigine; Drugs; Meningoencephalitis.

        · resumen en Español     · texto en Español     · Español ( pdf )